On cross-ratio in some moufang-klingenberg planes


AKPINAR A. , ÇELİK B.

International Journal of Computational and Mathematical Sciences, vol.4, no.6, pp.304-308, 2010 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 6
  • Publication Date: 2010
  • Title of Journal : International Journal of Computational and Mathematical Sciences
  • Page Numbers: pp.304-308

Abstract

In this paper we are interested in Moufang-Klingenberg planes M(A) defined over a local alternative ring A of dual numbers. We show that a collineation of M(A) preserve cross-ratio. Also, we obtain some results about harmonic points.